A member asked:

Take coumadin (warfarin) and when i urinated there blood spots and dark urine. inr was 4.8. should i be worried?

4 doctors weighed in across 2 answers
Dr. Richard Pollard answered

Specializes in Anesthesiology

The inr is currently too high for most, if not all, conditions. Talk to your md so they can adjust your dosage.

Answered Apr 24, 2015

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. J mark Rheudasil answered

Specializes in

Your blood is too thin and you should call the doctor prescribing the Coumadin (warfarin) for recommendations immediately! hold Coumadin (warfarin) until you hear from doctor.

Answered Feb 15, 2016

4.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...